# SDR DXTA2011102804768

- Difficulty date: October 27, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N236QS
- Make and model: Amd FALCON2000
- Aircraft serial: 136
- Aircraft time: 8,827 hours, 5,589 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DESCENT AT ABOUT 25,000 FEET A STRONG ACRID SMELL WAS NOTICED PRIMARILY IN THE COCKPIT AND NOT THE CABIN.  NO SMOKE WAS VISUALLY DETECTED.  RAN APU AND ODOR WAS DETECTED.  FOUND APU WAS JUST CHANGED 10-24-11 FOR OIL IN ECS SYS, SUSPECT DECONTAMINATION CHECK WAS NOT COMPLIED WITH.  BORECOPED APU, CONDENSER, AND BEAT EXCHANGER WITH NO OIL NOTED.  COMPLIED WITH DECONTAMINATION CHECK & RAN APU FOR 2 HOURS HOT WITH NO DEFECTS NOTED IAW MM 21-206.
